# SDR YENA2024022900301

- Difficulty date: February 28, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N955JB
- Make and model: Airbus A321-231
- Aircraft serial: 06757
- Aircraft time: 31,161 hours, 10,050 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: UNKNOWN
- Condition: Dented
- Location: Frms 78-80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / REAR / TAILCONE/DENT BTWN FRAME 78-80 BETWEEN LH STR 1 AND 2 SPLICE - PERMANENT REPAIR. (CONSIDERED A MAJOR REPAIR)
